兰州大学机构库

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Generalized fronts in reaction-diffusion equations with bistable nonlinearity 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 8, 页码: 1633-1646
Authors:  Shu, YQ;  Li, WT(李万同);  Liu, NW;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(237Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  transition fronts  uniqueness  bistable nonlinearity  stability